MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 16GA X 9CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 16GA X 9CM
Model Number 701116090
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
A facility reported that during a bone biopsy procedure, the needle became totally disconnected from the hub during the acquisition of a sample.This resulted in a large blood spray covering the physician and equipment.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.10.After three notifications, no product was returned for evaluation.An image of the device was provided.The image showed the device split distally, and the complaint was confirmed.Without the actual device the examine, a definitive root cause could not be determined.A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.Argon is currently exploring options to mitigate the possiblity of recurrence of this issue.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.There have been no other complaints reported in the lot.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
SUPERCORE BIOPSY INSTRUMENT 16GA X 9CM
Common Device Name
SUPERCORE BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18793159
Report Number0001625425-2024-00938
Device Sequence Number12849893
Product Code KNW
UDI-Device Identifier00886333005918
UDI-Public(01)00886333005918(17)280803(10)11491096
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701116090
Device Lot Number11491096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer04/17/2024
08/31/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date05/13/2024
08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown